# SDR C2XA04IA009

- Difficulty date: January 28, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY CHECKED THE LIGHT AND CLEARED THE DISCREPANCY.
